Rigidity in motivic homotopy theory

Autor(en): Roendigs, Oliver 
Ostvaer, Paul Arne
Stichwörter: LOCALIZATION; Mathematics
Erscheinungsdatum: 2008
Herausgeber: SPRINGER HEIDELBERG
Journal: MATHEMATISCHE ANNALEN
Volumen: 341
Ausgabe: 3
Startseite: 651
Seitenende: 675
Zusammenfassung: 
We show that extensions of algebraically closed fields induce full and faithful functors between the respective motivic stable homotopy categories with finite coefficients.
ISSN: 00255831
DOI: 10.1007/s00208-008-0208-5

Show full item record

Google ScholarTM

Check

Altmetric